An interest rate model with a Markovian mean reverting level
dc.contributor.author | Elliott, R. | |
dc.contributor.author | Mamon, R. | |
dc.date.issued | 2002 | |
dc.description | © 2002 IOP Publishing Ltd | |
dc.description.abstract | A two-factor Vasicek model, where the mean reversion level changes according to a continuous time finite state Markov chain, is considered. This model could capture the behaviour of monetary authorities who normally set a reference rate which changes from time to time. We derive the term structure via the analytic expression of the bond price that involves a fundamental matrix. The validity of the bond price closed form solution is verified via the forward rate dynamics. | |
dc.description.statementofresponsibility | Robert J Elliott and Rogemar S Mamon | |
dc.identifier.citation | Quantitative Finance, 2002; 2(6):454-458 | |
dc.identifier.doi | 10.1080/14697688.2002.0000012 | |
dc.identifier.issn | 1469-7688 | |
dc.identifier.issn | 1469-7696 | |
dc.identifier.uri | http://hdl.handle.net/2440/36652 | |
dc.language.iso | en | |
dc.publisher | IOP Publishing Ltd. | |
dc.source.uri | http://dx.doi.org/10.1080/14697688.2002.0000012 | |
dc.title | An interest rate model with a Markovian mean reverting level | |
dc.type | Journal article | |
pubs.publication-status | Published |